Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Bloody diarrhoea, fever, had tonsillitis and acute otitis media, taken augmentin syrup, stool test done. Treatment?

hi my son is 5 years old,he developed yesterday morning a bloody diarrhea and fever ,no vomiting ,he had tonsolitid and acute otitis media 9 days ago and he was given augmentine syrup 457mg 1*2, He admitted in hospital last night and given iv fluid,iv claforan, iv flagyl for one dose then stopped after the result of stool test .investigation are CBC: wbc 12 rbc 4.44 neutrophil 88% platelets 400 142 k 3.8. CRP 38(N 1-5) stool analysis brown colour, ph acidic, liquid, mucus +, fat globules ++,pus cells over 50,no RBC please for your opinion regarding the diagnosis and managment
Asked On : Wed, 23 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
One of the reasons for this may be due to disturbed flora of the intestine due to antibiotics taken.You should try a course of probiotic like lactobacillus in the beginning.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor